# SDR AALA20160730002

- Difficulty date: July 30, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 19,638 hours, 7,604 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT HSS 92.7 IS CRACKED.  REPAIRED THE RIB IAW SRM 55-10-09-2R-4.
